Show simple item record

dc.contributor.authorLe, Vy Khoi ( )
dc.contributor.authorSchmitt, Klaus ( Orcid Icon 0000-0003-0043-9200 )
dc.date.accessioned2021-05-13T20:39:35Z
dc.date.available2021-05-13T20:39:35Z
dc.date.issued2004-10-07
dc.identifier.citationLe, V. K., & Schmitt, K. (2004). Sub-supersolution theorems for quasilinear elliptic problems: A variational approach. Electronic Journal of Differential Equations, 2004(118), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13538
dc.description.abstractThis paper presents a variational approach to obtain sub - supersolution theorems for a certain type of boundary value problem for a class of quasilinear elliptic partial differential equations. In the case of semilinear ordinary differential equations results of this type were first proved by Hans Knobloch in the early sixties using methods developed by Cesari.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSub and supersolutionsen_US
dc.subjectPeriodic solutionsen_US
dc.subjectVariational approachen_US
dc.titleSub-supersolution theorems for quasilinear elliptic problems: A variational approachen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record